# SDR ABXA030284

- Difficulty date: July 15, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 50,875 hours, 41,792 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Bent
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER INITIAL RETRACTION.  THERE WAS NO ASSOCIATED YAW OR NOISE.  AFTER RECYCLING GEAR, ALL INDICATIONS WERE NROMAL.  FOUND PIN A BENT ON R5-1150.  STRAIGHTENED PIN.  OPS CHECKED GOOD IAW DC-9 AMM 32-60-00.
